Darreres entrades:
2009-11-17
14:19

16 p, 290.1 KB
D-dimensión en espacios no metrizables / Criado, Regino ; Tarrés, Juan
1987
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 111-126  
2009-11-17
14:18

25 p, 438.1 KB
On a locally convex space admitting a fundamental sequence of strongly bounded subsets / Kitihara, Kazuaki
1987
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 85-109  
2009-11-17
14:16

56 p, 797.1 KB
Topics in analysis / Henry, Daniel B.
1987
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 29-84  
2009-11-17
14:01

12 p, 249.3 KB
Descomposiciones bornológicas de Shauder / Serrahima, Mercè
1987
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 17-28  
2009-11-17
13:59

12 p, 203.9 KB
On the lie algebra of a transversally complete foliation / Rybicki, Tomasz
1987
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 5-16  
2009-11-17
13:58

22 p, 328.1 KB
Lineary compact injective modules and a theorem of Vamos / Faith, Carl
1986
Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 127-148  
2009-11-17
13:56

12 p, 168.4 KB
Spaces of approximative maps, II / Laguna, V. F. ; Sanjurjo, J. M. R.
1986
Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 115-126  
2009-11-17
13:49

5 p, 72.3 KB
A geometrical characterization of reflexivity in Banach spaces / Chasco, M. J. ; Indurain, Esteban
1986
Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 109-113  
2009-11-17
13:47

7 p, 110.4 KB
Infratopological bornologies and Mackey-convergence of series / Canela, Miguel A. ; Serrahima, Mercé
In this paper some aspects of ínfratopological bornologies are discussed. First, it is shown that bornologies with countable basis are infratopological. Second, it is shown that the convergence of series presents some pathologies beyond this class.
1986
Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 101-107  
2009-11-17
13:44

12 p, 197.3 KB
Maps from Bπ into X / Wojtkowiak, Zdzislaw
1986
Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 89-100